Translator Disclaimer
Fall 2021 Cohen–Macaulay property and linearity of pinched Veronese rings
Ornella Greco, Ivan Martino
J. Commut. Algebra 13(3): 347-360 (Fall 2021). DOI: 10.1216/jca.2021.13.347

Abstract

In this work, we study the Betti numbers of pinched Veronese rings, by means of the reduced homology of squarefree divisor complexes. We characterize when these rings are Cohen–Macaulay and we study the shape of the Betti tables for the pinched Veronese in the two variables. As a byproduct we obtain information on the linearity of such rings. Moreover, in the last section we compute the canonical modules of the Veronese modules.

Citation

Download Citation

Ornella Greco. Ivan Martino. "Cohen–Macaulay property and linearity of pinched Veronese rings." J. Commut. Algebra 13 (3) 347 - 360, Fall 2021. https://doi.org/10.1216/jca.2021.13.347

Information

Received: 14 February 2018; Revised: 2 January 2019; Accepted: 26 February 2019; Published: Fall 2021
First available in Project Euclid: 18 January 2022

Digital Object Identifier: 10.1216/jca.2021.13.347

Subjects:
Primary: 13D02 , 13D40
Secondary: 05E99 , 13A02 , 13C14

Keywords: graded Betti numbers , linearity , pinched Veronese rings , pseudo-linearity

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • Fall 2021
Back to Top